Please use this identifier to cite or link to this item:
Type: Artigo
Title: The vacant set of two-dimensional critical random interlacement is infinite
Author: Comets, Francis
Popov, Serguei
Abstract: For the model of two-dimensional random interlacements in the critical regime (i.e., α=1), we prove that the vacant set is a.s. infinite, thus solving an open problem from [Commun. Math. Phys. 343 (2016) 129–164]. Also, we prove that the entrance measure of simple random walk on annular domains has certain regularity properties; this result is useful when dealing with soft local times for excursion processes.
Subject: Entrelaçamentos aleatórios
Passeios aleatórios (Matemática)
Random interlacements
Random walks (Mathematics)
Country: Estados Unidos
Editor: Institute of Mathematical Statistics
Rights: aberto
Identifier DOI: 10.1214/17-AOP1177
Date Issue: 2017
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000419140000015.pdf700.13 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.